- Oct 18, 2020
Hello guys, so I’ve been big on vitamins and the like for years, I’ve done lots of research over the years, and generally speaking can help others with their search for supplements. But about a month ago now, I had a 100ish degree fever for a few days, and started developing EXTREME reactions to thing as basic as Vitamin A, Zinc Gluconate, milder reactions to turmeric, and even bentonite clay. I quit essentially everything, and the issues resolved. I still haven’t touched most things, but this morning I took an allergy pill, Zyrtec to be exact, my normal allergy pill, and again had an extreme reaction to it. A few examples of the reactions I’m referring to are: very elevated heart rate, extreme anxiety (of which I have never suffered from in any way), extreme hyperactivity, dizziness, minor confusion and chills. Does anyone have any ideas what is going on? If I go to a doctor they’ll either start draining my bank account with useless testing, or tell me it’s just in my head and I need some prescription. I’m in my early 30s, male, no major health issues or surgeries ever. Thank you guys for your time.